Advanced Search

Home > Journals > Gazzetta Medica Italiana Archivio per le Scienze Mediche > Past Issues > Gazzetta Medica Italiana Archivio per le Scienze Mediche 2005 June;164(3) > Gazzetta Medica Italiana Archivio per le Scienze Mediche 2005 June;164(3):231-4

ISSUES AND ARTICLES   MOST READ

CURRENT ISSUEGAZZETTA MEDICA ITALIANA ARCHIVIO PER LE SCIENZE MEDICHE

A Journal on Internal Medicine and Pharmacology

Indexed/Abstracted in: BIOSIS Previews, EMBASE, Scopus, Emerging Sources Citation Index

Frequency: Monthly

ISSN 0393-3660

Online ISSN 1827-1812

 

Gazzetta Medica Italiana Archivio per le Scienze Mediche 2005 June;164(3):231-4

    CLINICAL CASES

Drug-induced lupus erythematosus after treatment with alpha-methyldopa

Panchovska M., Misheva E., Rahman H.

Clinic of Rheumatology, Medical University, Plovdiv, Bulgaria

There is a group of drugs, which can induce the development of lupus syndrome and some specific immune abnormalities. A female patient is presented in this case-report, who had taken alpha-methyldopa (Dopegyt ) for two years for the treatment of arterial hypertension. The patient developed symptoms of arthralgia/arthritis, icterus and hemolytic anemia three months before hospitalization. Typical immune abnormalities are established - increased concentration of antinuclear antibodies and antibodies against histone proteins. The direct and indirect tests of Coombs are both positive. There are compared the specific features of the drug-induced lupus erythematosus and the idiopathic systemic lupus erythematosus. The treatment of the drug-induced lupus erythematosus and the good prognosis is discussed, when it is diagnosed in time.

language: English


FULL TEXT  REPRINTS

top of page